# SDR ABXA20190618117

- Difficulty date: June 18, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 87,506 hours, 32,471 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T106577
- Condition: Missing
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON AFT OUTBOARD SIDE PANEL ASSEMBLY IS MISSING PANEL NUMBER 446AL. THE PANEL POSSIBLY DEPARTED DURING OPERATION OF THE AIRCRAFT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND A SERVICEABLE PANEL 446AL WAS INSTALLED. THE CAUSE OF THE MISSING PANEL IS UNKNOWN.
